Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Behavior of the Dedekind's Function over First Order Theta Function According to Conditions Modular Form

Pages : 401-406

DOI : 10.3844/jmssp.2006.401.406

Published On : September 30, 2006

Stochastic Analysis of a Compound Redundant System Involving Human Failure

Pages : 407-413

DOI : 10.3844/jmssp.2006.407.413

Published On : September 30, 2006

LQ-Moments: Application to the Log-Normal distribution

Pages : 414-421

DOI : 10.3844/jmssp.2006.414.421

Published On : September 30, 2006

On Bayes Estimation of the First Order Moving Average Model

Pages : 422-426

DOI : 10.3844/jmssp.2006.422.426

Published On : September 30, 2006

Passage to the Differences for the BDF's Methods

Pages : 427-431

DOI : 10.3844/jmssp.2006.427.431

Published On : September 30, 2006